| Model Number |
OTV-S7V |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the video system center exhibited images that are sometimes not displayed.The issue is unknown as to when it occurred.There were no reports of delay, patient harm, injury, or death.Additional details relating to the patient and the event have been requested, but no response has been received at this time.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.Additional information added to sections: h4 the device was returned to olympus for inspection, and the reportable event of no image was confirmed.Based on the results of the investigation, corrosion on the video connector contact was confirmed, therefore it was surmised that the no image issue was due to electrical communication not performing properly caused by corrosion on the video connector contact.The root cause could not be determined.Olympus will continue to monitor field performance for this device.